# SDR GTIA2019051303342

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 17,378 hours, 7,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF URINE MID CABIN-TROUBLESHOT ODOR, FOUND NO DIFFERENCE PACK 1 OR 2. FOUND RECIRC FILTERS EXTREMELY DIRTY AND SOURCE OF ODOR. REPLACED FILTERS AND NO FURTHER DEFECT NOTED IAW TSM O5-50-00-810-831-A.
